Follow Us: social media social media social media        

Ultracet®Tablet (tramadol and paracetamol): Association with Serious Skin Reactions–Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN)

Date: 18 April 2014

Description: A Direct Healthcare Professional Communication (DHPC) has been approved by NPCB to inform healthcare professionals of serious skin reactions, namely Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), associated with Ultracet®. Serious skin reactions such as acute generalized exanthematouspustulosis (AGEP), SJS, and TEN, have been reported very rarely in patients receiving paracetamol. It should be noted that SJS and TEN have already been listed as adverse drug reactions (ADRs) associated with the use of tramadol. Patients should be informed about the signs of serious skin reactions, and use of the drug should be discontinued at the first appearance of skin rash or any other sign of hypersensitivity.Johnson & Johnson (Malaysia) Sdn. Bhd. will be updating the package inserts for Ultracet® to reflect this new safety information. Further details can be obtained from the DHPC.

Like Us on Facebook

qrcode